MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product will not return; customer retained the product since customer is satisfied with meter readings.Most likely underlying root cause of malfunction: user had inaccurate reference.Test strip-udi#: (b)(4).Manufacturer contacted customer with followup phone calls even though during the initial phone caller stated feeling good but will seek medical attention; customer reported on (b)(6) 2016 was hospitalized for an asthma attack and high blood sugar.Customer was treated with levemir; customer unknown the blood glucose test results obtained when arrived; customer discharged on (b)(6) 2016 with blood glucose stabilized on 72mg/dl fasting; customer expressed been satisfied with the meter as he knows that the meter was reading properly.
 
Event or Problem Description
Costumer reported complaint for high blood glucose test results.(b)(6) staff, is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 549mg/dl.The customer's expected fasting blood glucose test result range is 80 to 120mg/dl.The customer feels well and did not report any symptoms.Medical attention is reported as a result of the actual blood glucose results.The test strip lot manufacturer's expiration date is 12/31/2018 and open vial date is (b)(6) 2016.The meter memory was reviewed for previous test result history: a 549mg/dl, (b)(6) 2016 05:19 pm.Fasting: no.Undisclosed.Customer informed caller he was obtaining high readings from meter that he was concerned about as he was not experiencing any symptoms at time.Customer received the meter today (b)(6) 2016 from (b)(6) pharmacy and tested while at pharmacy, customer obtained a reading of 549mg/dl non-fasting (customer had a cup of tea within the last 2 hours).Customer is concerned with readings as he has never had such high readings.Asked caller to ask customer if he was experiencing any symptoms of high blood sugar,caller states customer denies having any symptoms but caller states customer is going to seek medical attention.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6174245
Report Number1000113657-2016-02027
Device Sequence Number368518
Product Code NBW
UDI-Device Identifier00050428318010
UDI-Public(01)00050428318010
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4942
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2016
Initial Report FDA Received Date12/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY